# SDR CALA2013082090617

- Difficulty date: July 30, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM WEB, JUST AFT OF BS 1020 IS CORRODED.  CORROSION WAS REMOVED & THE MATERIAL LOSS WAS MEASURED AT.013" WHICH IS OUT OF LIMITS IAW SRM 53-40-13.  MAJOR REPAIR ACCOMPLISHED: CORROSION WAS REMOVED & THE MATERIAL LOSS WAS MEASURED AT .013" WHICH IS OUT OF LIMITS IAW SRM. REMOVED CREASE BEAM IAW SRM 51-40-02.  HEAT TREATED NEW PART -16 SHEER WEB AND FORMED ON W/O 27236-2400-0002 IAW DWG 144N5140.   ANADIZED PART ON WO 458564- 40697.  TRIMMED & DRILLED NEW SHEER WEB IAW SRM 51-40-05.  PRIME DRILLED & PAINTED IAW  51-20-01 & MM 51-21-00-377-001. INSTALLED NEW RT CREASE BEAM WEB AT BS 1020-1040 IAW 41-40-02 & DWG 144N5140.  APPLIED CIC IAW SRM 51-20-01.
